Giornale di Matematiche, 1889, Vol. 27: Ad Uso Degli Studenti Delle Università Italiane (Classic Reprint) by G. BattagliniGiornale di Matematiche, 1889, Vol. 27: Ad Uso Degli Studenti Delle Università Italiane (Classic Reprint) by G. Battaglini

Giornale di Matematiche, 1889, Vol. 27: Ad Uso Degli Studenti Delle Università Italiane (Classic…

byG. Battaglini

Paperback | February 28, 2017 | Italian

Pricing and Purchase Info

$23.94 online 
$24.95 list price
Earn 120 plum® points

Prices and offers may vary in store

Quantity:

In stock online

Ships free on orders over $25

Not available in stores

Title:Giornale di Matematiche, 1889, Vol. 27: Ad Uso Degli Studenti Delle Università Italiane (Classic…Format:PaperbackDimensions:396 pages, 9 × 6 × 0.81 inPublished:February 28, 2017Publisher:FB&C LtdLanguage:Italian

The following ISBNs are associated with this title:

ISBN - 10:0243537549

ISBN - 13:9780243537549

Look for similar items by category:

Reviews